Hi everyone,just wanting a little advice please.So last weekend I took some strong cocodamols to treat period pain.However the past two days I have been more constipated than usual with my ibs.Then yesterday I started getting severe burning,heartburn type pain in the middle of my chest. I feel it when I am trying to go to the toilet and also just on eating. I have only had a slice of toast and small portion of rice pudding and I could feel the pain as I ate.I have found some esomeprazope tablets I was prescribed months ago and just taken one hoping this helps.My biggest concern is do they cause constipation? I feel like I’m trapped in a vicious circle of wanting to treat the burning pain but is that caused by constipation 🤪.Really appreciate any wise advice before I make an appointment to see my gp tomorrow.Thank you x
Esomeprazope,heartburn.: Hi everyone,just... - IBS Network
Hi, I couldn't say if Esomeprazope would give you constipation as I don't take anything like that. I would just say if I have any burning pains I generally sip a small glass of milk and that usually neutralises the acid and eases it.
Thank you Maureen. I do keep drinking milk which I think is helping a little. I am taking liquid gaviscon too.It is an awful pain but yet my endoscopy showed up nothing 🤔.
I think it's what you said, because you are more constipated than normal probably due to the co-codamols. I used to have IBS(D) but it's firmed up over the years and now I get backed-up a bit and I find then I get the problems up to top like you describe. You can't win with IBS.
I get the same GP gave me Lansoprazole which is helping so u may want to see if they would help you with ur heart burn and pain. I also suffer from acid reflux don't know if u do. Hope it settles for u soon
Thank you Ness,is this a ppi type medication?x
I use Esomeprazope and have never to my knowledge had constipation because of it, Whereas cocodamol causes it but I need them for my pain it's a case of damned if you do damned if you dont